# SDR P5CA2020100640338

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,464 hours, 4,589 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Boot
- Part number: 38842922
- Condition: Damaged
- Location: Apu Bld Vlv Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON BOOT FOR APU SURGE BLEED VLV DUCT.  REMOVED & REPLACED BOOT, IAW AMM 49-53-01-401.  OPERATIONS CHECK OK, NO LEAK FOUND.
